Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin killed libido!

Posted by baseball55 on December 19, 2016, at 19:11:08

In reply to Wellbutrin killed libido!, posted by Sheilac on December 18, 2016, at 16:24:48

you But didn't you just start wellbutrin very recently? It could be a start-up effect or it could be that your depression and anxiety are affecting libido. Give it a chance. I don't want to be critical, but you often freak about side-effects within days of starting something, then stop and don't give new meds a chance.

> I'm on 150 SR Wellbutrin and my desire for sex is gone. No interest whatsoever. Totally dead. Just numb. Plus, I've become irritable and bitchy I've noticed.
>
> I was taking 100 SR Wellbutrin and low dose Seroquel before.
>
> I'm thinking I need to drop my dose of Wellbutrin (I'm very sensitive to meds. Could only take 5mg of Adderall).
>
> I'd like to get my sex drive back, get rid of this increased anxiety/irritability and still get the antidepressant feel I need.
>
> I thought Wellbutrin was supposed to boost your sex drive. A tiny dose of Adderall always did. Maybe I'm on too much Wellbutrin.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1093578]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:baseball55 thread:1093568
URL: http://www.dr-bob.org/babble/20161215/msgs/1093578.html